# SDR USAA920080144

- Difficulty date: January 5, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 56,530 hours, 40,169 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN469
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C5 CHECK - LEFT WING AILERON TAB TRAILING EDGE DELAMINATED.  REPLACED LEFT WING AILERON TAB IAW USAIRWAYS JOB CARD 03C30627009.
